# SDR DALA2016121409846

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,504 hours, 52,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN ENTRANCE DOOR PAN ON FWD UPPER CORNER PAN ON FWD UPPER CORNER OF MAIN L1 DOOR.   REPAIRED IAW SRM 52-05 FIG. 18A.
